Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 44, NWS Miami, FL

May 12, 2007Glades County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 12, 2007, 4:06 PM EDT for Glades County, Florida. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2007, 4:06 PM EDT (20:06 UTC)
Expired
May 12, 2007, 5:00 PM EDT
In force
54 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

County Glades County, FL

The radar

The Melbourne radar (KMLB), 134 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 4:35 PM EDTHAIL 1Palmdale, FLPHONE CALL CAME THROUGH TBW WFO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 8.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2007-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1505 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2007-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1505 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 122007
SVRMFL
FLC043-122100-
/O.NEW.KMFL.SV.W.0044.070512T2006Z-070512T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
407 PM EDT SAT MAY 12 2007

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GLADES COUNTY IN SOUTH FLORIDA.

* UNTIL 500 PM EDT

* AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...      
  DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT CLOUD TO GROUND  
  LIGHTNING STRIKES.  THIS STORM WAS LOCATED 8 MILES NORTHWEST OF    
  PALMDALE...AND MOVING EAST AT 25 MPH.

* THE STORM WILL AFFECT...
  PALMDALE
  LAKEPORT
  BRIGHTON SEMINOLE INDIAN
  BUCKHEAD RIDGE

LAT...LON 2707 8152 2689 8149 2693 8083 2720 8087

$$

70/DD
2 follow-up statements
000
WWUS52 KMFL 122019
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
419 PM EDT SAT MAY 12 2007

FLC043-122100-
/O.CON.KMFL.SV.W.0044.000000T0000Z-070512T2100Z/
GLADES FL-
419 PM EDT SAT MAY 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHERN GLADES COUNTY...

AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR 
PALMDALE...MOVING EAST AT 30 MPH.  THE STORM WILL CROSS U.S. 27 
BETWEEN PALMDALE AND VENUS BETWEEN 415 PM AND 430 PM.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAKEPORT...BRIGHTON SEMINOLE INDIAN...INDIAN PRAIRIE CANAL MOUTH AND 
BUCKHEAD RIDGE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 2707 8152 2689 8149 2693 8083 2720 8087

$$

70/DD
000
WWUS52 KMFL 122045
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
444 PM EDT SAT MAY 12 2007

FLC043-122100-
/O.CON.KMFL.SV.W.0044.000000T0000Z-070512T2100Z/
GLADES FL-
444 PM EDT SAT MAY 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHERN GLADES COUNTY...

AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO 
GOLFBALL SIZE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...AND 
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.  THIS STORM WAS LOCATED 
NEAR LAKEPORT...MOVING EAST AT 20 TO 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRIGHTON SEMINOLE INDIAN...INDIAN PRAIRIE CANAL MOUTH AND BUCKHEAD 
RIDGE.

THIS IS A VERY DANGEROUS STORM AND HAS A HISTORY OF PRODUCING 
QUARTER SIZE HAIL THAT COVERED THE GROUND IN PALMDALE. IF YOU ARE IN 
ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE 
HAIL... AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD 
MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY 
FROM WINDOWS.

LAT...LON 2707 8152 2689 8149 2693 8083 2720 8087

$$

70/DD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:09 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 12, 2:09 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
209 PM EDT SAT MAY 12 2007

.DISCUSSION...THE LOW PRESSURE SYSTEM THAT WAS ANDREA LOOKS BETTER
TODAY THAN THE LAST COUPLE OF DAYS ABOUT 200 MI EAST OF CAPE
CANAVERAL BUT CONTINUES TO MOVE SLOWLY AWAY FROM THE FLORIDA
PENINSULA. A SURFACE TROUGH OF LOWER PRESSURE EXTENDS FROM THE LOW
BACK ACROSS THE LAKE OKEECHOBEE REGION TO THE FORT MYERS AREA. NORTH
OF THE TROUGH WINDS ARE FROM THE NORTHWEST WHILE SOUTH OF IT WINDS
ARE WEST TO WEST SOUTHWEST. AT MID LEVELS A BROAD SYNOPTIC SCALE
TROUGH AT 500 MB EXTENDS SOUTHWEST-NORTHEAST ACROSS THE ENTIRE GULF
OF MEXICO AND THE SOUTHEASTERN STATES.

SMOKE FROM WILDFIRES SCATTERED OVER FLORIDA AND GEORGIA CONTINUES TO
PLAGUE THE REGION, AND VISIBILITIES DROPPED BELOW ONE MILE ACROSS
THE LAKE OKEECHOBEE REGION AND PARTS OF PALM BEACH AND BROWARD
COUNTIES THIS MORNING. A REPEAT PERFORMANCE IS POSSIBLE AGAIN
TONIGHT AS WINDS DIE DOWN AND SMOKE GETS TRAPPED NEAR THE GROUND
ONCE AGAIN COMPLICATED BY DEVELOPING FOG AROUND SUNRISE AND A LOW
SUN ANGLE.

IN SPITE OF A MORE FAVORABLE THERMODYNAMIC PROFILE AS SHOWN BY THE
12Z SOUNDINGS SATURDAY, SUBSIDENCE AND RELATIVELY LOW MOISTURE
SHOULD LIMIT CONVECTION TODAY. ANY ISOLATED SHOWERS OR THUNDERSTORMS
THAT DEVELOP THIS AFTERNOON SHOULD DIE DOWN BY 10 PM. IT LOOKS
BETTER FOR CONVECTION SUNDAY AND DOWNRIGHT OPTIMISTIC FOR MONDAY
AS ANDREA MOVES AWAY AND AFTERNOON SEA BREEZE CIRCULATIONS GET
GOING TO ENHANCE CONVERGENCE. MOISTURE LOOKS BETTER TOO AND A
CONTINUED TROFFINESS ALOFT WITH COLD 500 MB TEMPERATURES SHOULD
HELP INSTABILITY.

FOR THE EXTENDED PERIOD...A RIDGE BECOMES ESTABLISHED OVER THE
CAROLINAS MONDAY THROUGH MUCH OF NEXT WEEK, PROVIDING A MUCH MORE
NORMAL EASTERLY FLOW ACROSS THE FLORIDA PENINSULA. EXTENDED GUIDANCE
ALMOST APPEARS TO SHOW RAINY SEASON STARTING FOR PARTS OF MAINLAND
SOUTH FLORIDA. HPC QPF THROUGH WEDNESDAY SHOWS MORE THAN THREE
QUARTERS OF AN INCH ACROSS ALL OF MAINLAND SOUTH FLORIDA WITH SOME
LOCATIONS RECEIVING AS MUCH AS TWO INCHES. THE GFS DEVELOPS
WHAT APPEARS TO BE A SPURIOUS LOW NEAR THE SOUTH FLORIDA PENINSULA
BY THURSDAY MOVING IT SLOWLY NORTHEAST INTO NEXT WEEKEND. FOR THIS
PACKAGE I WILL IGNORE IT AND CONTINUE A GENERAL EASTERLY FLOW.

.AVIATION...SMOKE AND HAZE SHOULD CONTINUE TO AFFECT THE MOST OF
THE TAF SITES THROUGH THE EARLY AFTERNOON HOURS...BEFORE THE SEA
BREEZES ALONG BOTH COASTS DEVELOP AND PUSH INLAND. THE ONLY TAF
SITE SITES THAT WILL CONTINUE TO SEE THE SMOKE AND HAZE THROUGH
ALL OF THE AFTERNOON AND EARLY EVENING HOURS WILL BE TMB AND APF
TAF SITES...AS A STREAM OF SMOKE SEEN ON THE VIS SATELLITE
CONTINUES TO MOVE EAST FROM THE SOUTHEAST GULF OF MEXICO THROUGH
SOUTHERN AREAS OF THE CWA.

THERE SHOULD ALSO BE SHOWERS AND THUNDERSTORM DEVELOPMENT ALONG
THE SEA BREEZES THIS AFTERNOON MAINLY NORTH OF ALLIGATOR ALLEY. SO
HAVE ADDED VCTS IN THE TAF SITES OF PBI...FLL...AND FXE SITES
THROUGH THIS AFTERNOON WITH VCSH THIS EVENING.

AFTER MIDNIGHT TONIGHT...THE WINDS WILL BECOME NORTHWEST BUT LIGHT.
SO THERE COULD BE SOME FOG AND SMOKE MIX OVER THE TAF SITES TOWARDS
MORNING WITH THE VIS DROPPING INTO THE MVFR CONDITIONS.

.MARINE...IN GENERAL WINDS SHOULD BE LESS THAN 15 KNOTS FOR THE NEXT
SEVERAL DAYS ACROSS SOUTH FLORIDA COASTAL WATERS. A WESTERLY PATTERN
TODAY WILL BECOME LIGHT AND VARIABLE SUNDAY AND THEN EASTERLY MONDAY
THROUGH WEDNESDAY. ONSHORE AFTERNOON SEA BREEZES WILL BE
SUPERIMPOSED ON THE MEAN WIND FLOW STARTING SUNDAY AFTERNOON THROUGH
NEXT WEEK. THUNDERSTORMS AND ASSOCIATED LIGHTNING WILL BEGIN TO
BECOME A BIGGER HAZARD MONDAY THROUGH WEDNESDAY.

.FIRE WEATHER...RELATIVE HUMIDITIES THIS AFTERNOON MAY DROP TO 35
PERCENT OR BELOW FOR AN HOUR OR TWO FROM DADE ACROSS BROWARD AND
PALM BEACH COUNTIES TO THE LAKE OKEECHOBEE REGION BUT SHOULD NOT
EXCEED 4 HOURS. SIMILAR RELATIVE HUMIDITIES ARE EXPECTED SUNDAY
AFTERNOON BUT WITH A FEW MORE SHOWERS OR THUNDERSTORMS AROUND AGAIN
DO NOT EXPECT IT TO EXCEED 4 HOURS AT THIS TIME. MOISTURE SHOULD BE
INCREASING MONDAY THROUGH WEDNESDAY.

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  68  85  72  85 / 20 30 20 50
FORT LAUDERDALE  71  86  72  84 / 10 30 20 50
MIAMI            72  88  73  85 / 10 30 20 50
NAPLES           70  86  69  88 / 10 30 20 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...50/RLP
SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, May 12, 10:13 AM EDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1013 AM EDT SAT MAY 12 2007

FLZ063-066>075-130100-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
1013 AM EDT SAT MAY 12 2007

...A FEW STRONG STORMS EXPECTED INTERIOR AND EAST COAST THIS AFTERNOON AND SUNDAY...
...INCREASE IN RISK OF RIP CURRENTS EAST COAST BEACHES EARLY NEXT WEEK...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON OVER THE INTERIOR PORTIONS OF SOUTH FLORIDA AND THEN
SPREAD TO THE EAST COAST. SOME OF THESE STORMS COULD BECOME STRONG
WITH FREQUENT LIGHTNING STRIKES, GUSTY WINDS TO 50 MPH, AND
SMALL HAIL ALONG WITH BRIEF VERY HEAVY RAINFALL.

WIND: SOME OF THE STRONGER STORMS THIS AFTERNOON COULD PRODUCE
WIND GUSTS TO 50 MPH.

HAIL: A FEW STORMS THIS AFTERNOON COULD PRODUCE HAIL UP TO THE
SIZE OF DIMES.

VISIBILITY: SMOKE FROM WILDFIRES BURNING IN GEORGIA AND FLORIDA
PENINSULA MAY TEMPORARILY REDUCE VISIBILITIES BELOW 6 MILES ACROSS
SOUTH FLORIDA THIS AFTERNOON. ALTHOUGH THE IMPACT IS NOT EXPECTED
TO BE SIGNIFICANT, MOTORISTS SHOULD BE AWARE OF THE POTENTIAL FOR
LOCALLY REDUCED VISIBILITIES WHILE DRIVING ACROSS SOUTH FLORIDA
THIS AFTERNOON.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS ACROSS MAINLY THE
INTERIOR AND EASTERN PORTIONS OF THE SOUTH FLORIDA PENINSULA ON
SUNDAY...AS AN UPPER LEVEL TROUGH LINGERS ACROSS THE REGION. A FEW OF
THE STORMS COULD BECOME STRONG WITH GUSTY WINDS TO 50 MPH AND
SMALL HAIL. AFTERNOON THUNDERSTORM CHANCES WILL INCREASE FOR THE
ENTIRE AREA FROM SUNDAY THROUGH THURSDAY, AS DEEPER MOISTURE
RETURNS AND FAVORABLE SEA BREEZE BOUNDARIES DEVELOP ALONG BOTH
COASTS. SLIGHT DRYING IS THEN EXPECTED ON FRIDAY.

THE WINDS WILL BE FROM THE EAST AROUND 15 MPH EARLY NEXT WEEK
ALONG WITH LOW TIDE OCCURRING DURING THE DAY HOURS. THIS WILL LEAD
TO AN INCREASE IN RISK OF RIP CURRENTS ALONG THE EAST COAST
BEACHES OF SOUTH FLORIDA EARLY NEXT WEEK.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THE LAKE OKEECHOBEE AND
EAST COAST AREAS OF SOUTH FLORIDA THIS AFTERNOON.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, May 12, 10:58 AM EDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1058 AM EDT SAT MAY 12 2007

AMZ610-630-650-651-670-671-FLZ063-066>075-GMZ656-657-676-121800-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
PALM BEACH WESTERN-PALM BEACH EASTERN-WESTERN COLLIER-
EASTERN COLLIER-WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE-
DADE METROPOLITAN-MAINLAND MONROE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...LA BELLE...
BIG CYPRESS SEMINOLE RESERVATION...BELLE GLADE...
WEST PALM BEACH...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...FORT LAUDERDALE...SHARK VALLEY...
MIAMI...FLAMINGO
1058 AM EDT SAT MAY 12 2007

...SMOKE AND HAZE CONTINUES TO AFFECT SOUTH FLORIDA THROUGH EARLY AFTERNOON...

SMOKE AND HAZE FROM WILDFIRES BURNING ACROSS FLORIDA AND CONTINUES
TO POUR INTO SOUTH FLORIDA ON WEST TO NORTHWEST WINDS AROUND THE
CIRCULATION ASSOCIATED WITH THE REMNANTS OF SUBTROPICAL STORM
ANDREA. SMOKE AND HAZE WILL REDUCE VISIBILITIES DOWN TO 2 TO 4
MILES AT TIMES ACROSS SOUTH FLORIDA THROUGH THE EARLY AFTERNOON
HOURS. BOATERS...MOTORISTS...AND PILOTS SHOULD ALL BE AWARE OF
THE POTENTIAL IMPACT OF THE SMOKE. DRIVERS SHOULD USE LOW BEAM
HEADLIGHTS AND REDUCE SPEED WHILE DRIVING THROUGH THE SMOKE AND
HAZE. FURTHERMORE...PERSONS SUFFERING FROM RESPIRATORY PROBLEMS
SHOULD AVOID THE SMOKE AND FOLLOW THE ADVICE OF LOCAL HEALTH
OFFICIALS.

BAXTER
Special weather statement, May 12, 1:50 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
150 PM EDT SAT MAY 12 2007

AMZ630-651-671-FLZ069>075-GMZ656-657-676-122200-
BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-WESTERN COLLIER-
EASTERN COLLIER-WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE-
DADE METROPOLITAN-MAINLAND MONROE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
INCLUDING THE CITIES OF...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...FORT LAUDERDALE...SHARK VALLEY...
MIAMI...FLAMINGO
150 PM EDT SAT MAY 12 2007

...SMOKE AND HAZE CONTINUES TO AFFECT AREAS SOUTH OF ALLIGATOR ALLEY THIS AFTERNOON...

SMOKE AND HAZE FROM WILDFIRES BURNING ACROSS FLORIDA AND CONTINUES
TO POUR INTO SOUTH FLORIDA ON WEST TO NORTHWEST WINDS AROUND THE
CIRCULATION ASSOCIATED WITH THE REMNANTS OF SUBTROPICAL STORM
ANDREA THIS AFTERNOON. THE SMOKE AND HAZE WILL MAINLY AFFECT THE
AREAS SOUTH OF ALLIGATOR ALLEY WITH VISIBILITIES BETWEEN 2 TO 4
MILES. BOATERS...MOTORISTS...AND PILOTS SHOULD ALL BE AWARE OF THE
POTENTIAL IMPACT OF THE SMOKE. DRIVERS SHOULD USE LOW BEAM
HEADLIGHTS AND REDUCE SPEED WHILE DRIVING THROUGH THE SMOKE AND
HAZE. FURTHERMORE...PERSONS SUFFERING FROM RESPIRATORY PROBLEMS
SHOULD AVOID THE SMOKE AND FOLLOW THE ADVICE OF LOCAL HEALTH
OFFICIALS.

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 8:45 PM EDTSpecial Marine WarningMFL60 min
May 11, 9:45 PM EDTMarine Weather StatementMFL60 min
May 12, 8:05 AM EDTDense Smoke AdvisoryMFLBroward, Glades, Hendry, Palm Beach115 min
May 12, 4:26 PM EDTMarine Weather StatementMFL64 min
May 12, 4:47 PM EDTSpecial Marine WarningMFL58 min
May 12, 5:00 PM EDTSevere Thunderstorm WarningMFLGlades60 min
May 12, 5:42 PM EDTSevere Thunderstorm WarningMFLHendry, Palm Beach63 min
May 12, 5:42 PM EDTSevere Thunderstorm WarningMFLHendry, Palm Beach63 min
May 12, 5:46 PM EDTSpecial Marine WarningMFL59 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.